# SDR ASOA201905167047

- Difficulty date: April 29, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 261
- Aircraft time: 44,833 hours, 34,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CRACKED AT FRAME 75 STRINGER 2L. CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLERS. AIRCRAFT WAS IN C CHECK AND IS NOW RELEASED AND RETURNED TO SERVICE.
